# SDR DXTA2023052386940

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 3,042 hours, 1,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD EMERGENCY LIGHT ABOVE SEAT 7 IS INOP.  CHARGED EMERGENCY LIGHTS POWER SUPPLIES FOR 60 MINUTES PER TC-FLT-33-1001. PERFORMED DISCHARGE AND OPS CHECK OF EMERGENCY LIGHTS POWER SUPPLIES IAW CE680A AMM 33-50-00. OPS CHECK GOOD. NO DEFECTS NOTED. PER TC-FLT-33-1001, AFTER DISCHARGE AND OPS CHECK, POWER SUPPLIES MUST BE CHARGED FOR ANOTHER 60 MINUTES. CHARGED POWER SUPPLIES FOR 60 MINUTES, NO FURTHER DEFECTS NOTED
